# SDR FDEA202501130060

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N844FD
- Make and model: Boeing 777F
- Aircraft serial: 37138
- Aircraft time: 49,722 hours, 7,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEBRIEF WITH CREW ENERGENCY LIGHT NEAR GALLEY DOES  NOT ILLUMINATE WITH PERFLIGHT EMER LIGHT/TEST LIGHT  CHECK.     AMM: 33-50-00-2  PER AMM 33-50-00-2, RELAMP ENERGENCY LIGHT ,OPS  NORMAL,A/C OK TO SVC.
